# SDR 39LA2013111516

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Snias SA330J
- Aircraft serial: 1502
- Aircraft time: 9,308 hours, 51,664 cycles
- Engine: Tmeca TURMO4C
- System (JASC): 7110 · Engine Cowling System
- Part: Rod
- Part number: 330A58428800
- Condition: Failed
- Location: Nr 2 Cowling
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING THE NR 2 ENGINE COWLING WAS FOUND UNSECURED & DAMAGED.  INSPECTION OF THE NR 2 ENGINE COWLING REVEALED THE COWLING ROD ASSEMBLY HAD FAILED.  AFTER FURTHER INSPECTION THE NR 1 ENGINE COWL & SWASH PLATE ALSO HAD DAMAGE DUE TO THE UNSECURED NR 2 ENGINE COWLING.
